# SDR USAA2012052300002

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 38,079 hours, 11,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - EMERGENCY LIGHTS:  WITH OVHD PANEL SWITCH ON, EMERGENCY AISLE LIGHTS AT ROW 12 COVER STRIP LIFTED.  ALL OTHER LIGHT AND INDICATIONS NORMAL.  ROW 12 EMERGENCY LIGHT COVER RE-FITTED.
